Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

infant with vomiting, watery bowels after chicken pox vaccination. Mother has chicken pox. Natural reaction to vaccine or anything else?

Hello doctor. I have chicken pox right now and when I found spots on my body, I had my 1 yr old vaccinated against chicken pox. That was 2 days ago. The rest of the day today and through the night he has vomited 8 times and had watery bowel movement 4 times. Though he does not have any fever nor rashes . I would like to know if its a natural reaction to the vaccine or if it warrants more concern. It s currently 2am here and I like to know if we need to rush him to the hospital. Thank you doctor
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Chickenpox vaccine is unlikely to cause diarrhea and vomiting. It may be a coincidence. If vomiting persists you need to take him to a doctor. If vomiting stops give him plenty of fluids to prevent dehydration.
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor